Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On extensions of difference fields and the resolvents of prime difference ideals


Author: Richard M. Cohn
Journal: Proc. Amer. Math. Soc. 3 (1952), 178-182
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047023-2
MathSciNet review: 0047023
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047023-2
Article copyright: © Copyright 1952 American Mathematical Society